# SDR 2011FA0000698

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG5759
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSPECTION OF EVACUATION SLIDE DAMAGED
